# SDR ASOA2014013109822

- Difficulty date: December 24, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,587 hours, 17,189 cycles
- Engine: Ge CF348C1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER CORE COWL, INNER SKIN DOUBLE REPAIR HAS CHAFE DAMAGE.  REMOVED DOUBLER ON RT LOWER COWL DOOR IAW SRM 51-42-06-001-001.  COMPLIED WITH REPAIR OF THE FWD CORE COWL IAW REO 670-54-23-959.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
